Tylenol Extra Strength Caplets

52 customers are viewing this product.

Only 33 left in stock!

$4.99$17.99

Quantity:

Are you suffering from pains or aches or a bothering headache and you want fast, effective relief so that you can get back to normal?

Tylenol Extra Strength comes to the rescue! Extra Strength Tylenol products are tough on pain, but easy on your stomach, providing the effective relief you need.

For effective relief of:

  • Headaches
  • Aches and Pain
  • Fever

$4.99$17.99

Quantity:
Description

Get Fast Pain Relief With Tylenol Extra Strength Extra Fort

TYLENOL Extra Strength acts quickly to provide effective relief of headache, tension headache, the pain of mild to moderate arthritis, minor muscle sprains, and strains, menstrual cramps; aches and pains due to cold and flu, and is gentle on the stomach lining. It contains 500 milligrams of acetaminophen in each caplet.

Dosage of Tylenol Extra Strength

Adult use only (12 years and older): Take 1 caplet or tablet every 4 – 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose.

Do not take more than 8 caplets or tablets per day.

Medicinal and Nonmedicinal Ingredients

Medicinal Ingredients

  • Medicinal Ingredient: Acetaminophen, 500 mg

Non-Medicinal Ingredients (alphabetical)

cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, and sodium starch glycolate.

Caution

Keep out of the reach of children. This package contains enough drugs to seriously harm a child. Do not use other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage.

Do not take if allergic to acetaminophen. Consult a doctor if Your symptoms last for more than 5 days or your fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash, or itching.

Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

Warning

Do not use it if the carton is open or if the printed bottle neck band or inner foil seal is broken. Store at room temperature, 15-30OC (59 – 86OF).

Disclaimer: Additional product information can be found on the product by the manufacturer. If you have any concerns, please consult your pharmacist at the time of purchase otherwise feel free to contact us at 604 966 2383 during our operating hours.

Although we strive for accuracy on our website, ingredients, nutrition, and product descriptions are subject to change. Read and follow the product package label for the latest information. Ensure safety by keeping the product away from children.